Published: 2016-09-23

Random dynamical systems with jumps and with a function type intensity

Joanna Kubieniec

Abstract

In paper [4] there are considered random dynamical systems with randomly chosen jumps acting on Polish spaces. The intensity of this process is a constant λ. In this paper we formulate criteria for the existence of an invariant measure and asymptotic stability for these systems in the case when λ is not constant but a Lipschitz function.

Download files

Citation rules

Kubieniec, J. (2016). Random dynamical systems with jumps and with a function type intensity. Annales Mathematicae Silesianae, 30, 63–87. Retrieved from https://journals.us.edu.pl/index.php/AMSIL/article/view/13956

Similar Articles

1 2 3 4 5 6 7 > >> 

You may also start an advanced similarity search for this article.

Domyślna okładka

Vol. 30 (2016)
Published: 2016-09-23


ISSN: 0860-2107
eISSN: 2391-4238
Ikona DOI 10.1515/amsil

Publisher
University of Silesia Press

This website uses cookies for proper operation, in order to use the portal fully you must accept cookies.